MathSciNet Relay Station
MathSciNet bibliographic data
MR1996171 (2004g:35075) 35J60 (35B65 35J70)
Błocki, Zbigniew Interior regularity of the degenerate Monge-Ampère equation. Bull. Austral. Math. Soc. 68 (2003), no. 1, 81–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement